Robust stability and stabilisation of uncertain switched linear discrete time-delay systems
Zhang, L and Shi, Peng and Basin, Michael (2008) Robust stability and stabilisation of uncertain switched linear discrete time-delay systems. IET Control Theory and Applications, 2 (7). pp. 606-614. ISSN 1751-8644Full text for this resource is not available from the Research Repository.
The robust stability and stabilisation problems for switched linear discrete-time systems are studied. The parameter uncertainties in the system under consideration are time-varying but norm-bounded, and the time delay is assumed to be time-varying and bounded, which covers the constant and mode-dependent constant delays as special cases. First, sufficient conditions are derived to guarantee the stability of the uncertain system. Then, a control law is designed so that the resulting closed-loop system is stable for all admissible uncertainties. A linear matrix inequality approach, together with a cone complementary linearisation algorithm, is proposed to solve the above problems. A numerical example is given to show the potential applicability of the obtained theoretic results.
|Uncontrolled Keywords:||ResPubID18920, closed loop systems, control system synthesis, delays, discrete time systems, linear matrix inequalities, linear systems, robust control, time-varying systems, uncertain systems|
|Subjects:||Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0199 Other Mathematical Sciences Information Systems
|Date Deposited:||26 Apr 2012 23:16|
|Last Modified:||27 Jan 2015 22:03|
|ePrint Statistics:||View download statistics for this item|
|Citations in Scopus:||28 - View on Scopus|
Repository staff only